Is it advisable to use the Pentasa Suppositories when I have a loose bowel and am passing blood. Also, I have weak stomach, which is easily upset, causing cramps. The tablet and soluble Mesazaline does no agree with me, and causes more blood loss. Should I take a risk and use it?
Is you blood bright red or dark. Bright red could be coming from hemorroids. Do not stop taking any med without consulting the Doctor believe me I have done that and it does not pay just call and ask and put your mind at ease. If you already have GI problems worrying will only escalate your problems. Good Luck . I am sure you probablly know that Dark blood is coming from higher up in your GI track and you really should contact your doc about this.
- Pentasa Information for Consumers
- Pentasa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pentasa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2010 • 1 answer
Posted 11 Jul 2010 • 2 answers
Posted 26 Feb 2011 • 1 answer
Posted 31 Aug 2011 • 1 answer
Posted 26 May 2013 • 2 answers